Back to Top
Skip to Site Search Skip to Utility Nav Skip to Top Nav Skip to Left Nav Skip to Content
Close Main Menu

Standard Class Times

Below you will find the standard class times and days for fall / spring and summer semesters. Deviations from standard class times and days require the approval of the appropriate dean and the Office of Academic Affairs.

Fall/Spring Full-Session Courses (3 Semester Hours)

In order to honor unique aspects of various campuses, some of the times listed may be restricted (to or from) scheduling on a given campus.  For example, if there is only one section of a course in Dahlonega, the course needs to be scheduled so that it does not conflict with the Corps of Cadets drill time on Monday from 3:30 p.m. – 5:00 p.m.

Three-day a week classes

Monday, Wednesday, and Friday
8:00 a.m. – 8:50 a.m.
9:00 a.m. – 9:50 a.m.
10:00 a.m. – 10:50 a.m.
11:00 a.m. – 11:50 a.m.
12:00 p.m. – 12:50 p.m. [Open meeting time-All Campuses]
1:00 p.m. – 1:50 p.m.
2:00 p.m. – 2:50 p.m.
3:00 p.m. – 3:50 p.m. 

Two-day a week classes

Monday and Wednesday
4:00 p.m. – 5:15 p.m.
5:30 p.m. – 6:45 p.m.
7:00 p.m. – 8:15 p.m.
8:30 p.m. – 9:45 p.m.

Tuesday and Thursday
8:00 a.m. – 9:15 a.m.
9:30 a.m. – 10:45 a.m.
11:00 a.m. – 12:15 p.m.
12:30 p.m. – 1:45 p.m.
2:00 p.m. – 3:15 p.m.
3:30 p.m. – 4:45 p.m.
5:30 p.m. – 6:45 p.m.
7:00 p.m. – 8:15 p.m.
8:30 p.m. – 9:45 p.m.

One-day a week classes

Monday*
4:00 p.m. – 6:40 p.m.
7:00 p.m. – 9:40 p.m.

Tuesday*
7:00 p.m. – 9:40 p.m.

Wednesday*
4:00 p.m. – 6:40 p.m.
7:00 p.m. – 9:40 p.m.

Thursday*
7:00 p.m. – 9:40 p.m. 

Notes:

Deviations from standard class times and days require the approval of the appropriate dean and the Office of Academic Affairs.

Two and four semester hour courses should be scheduled so that start times match the start time of one of the periods provided above. 750 minutes of instructional time (including the two-hour final) are required per semester credit hour. Class times should be at least 50 minutes and, if more than 100 minutes, should include a break.

*One-day a week classes meet 160 minutes with a break of approximately 10 minutes during the scheduled class time.

 

Summer 2020 Class Times

Maymester May 18 - June 5, 2020 (June 8 exam date if needed)  

Holiday: Monday, May 25; All classes meet five days per week.

3 Credit Hour Courses

14 meetings
165 min class + 10 min break =
175 min period

8:00 a.m. – 10:55 a.m.
11:00 a.m. - 1:55 p.m.
2:00 p.m. - 4:55 p.m.
5:00 p.m. - 7:55 p.m.

Contact minutes=2310

Exam the last day of class

2 Credit Hour Courses

14 meetings
110 min class + no break 

8:00 a.m. - 9:50 a.m.
10:00 a.m. - 11:50 a.m.
12:00 p.m. - 1:50 p.m.
2:00 p.m. - 3:50 p.m.
4:00 p.m. - 5:50 p.m.
6:00 p.m. - 7:50 p.m.
8:00 p.m. - 9:50 p.m.

Contact minutes = 1540
Exam the last day of class*

1 Credit Hour Course

14 meetings
55 min class + no break

8:00 a.m. - 8:55 a.m.
9:00 a.m. - 9:55 a.m.
10:00 a.m. - 10:55 a.m.
11:00 a.m. - 11:55 a.m.
12:00 p.m. - 12:55 p.m.
1:00 p.m. - 1:55 p.m.
2:00 p.m. - 2:55 p.m.
3:00 p.m. - 3:55 p.m.
4:00 p.m. - 4:55 p.m.
Etc.

No breaks included
Contact minutes =770
Exam last day of class*

*If additional time is needed for 2 hour exam block, work with your department to schedule a longer session on June 8 to avoid conflict with other courses and to ensure rooms are available. Since this would extend beyond the semester dates, it needs to be communicated on the syllabus.

Full Session:  June 1 - July 31, 2020

Holiday: Friday, July 3

4 Credit Hour Course

Meets Monday-Thursday
36 meetings
85 min class + no break

8:00 a.m. - 9:25 a.m.
10:00 a.m. - 11:25 a.m.
12:00 p.m. - 1:25 p.m.
2:00 p.m. - 3:25 p.m.
4:00 p.m. - 5:25 p.m.
6:00 p.m. - 7:25 p.m.
8:00 p.m. - 9:25 pm

Contact minutes = 2060

Exam the last day of class*

3 Credit Hour Course

Meets Monday/Wednesday or
Tuesday/Thursday
18 meetings
125 min class + 10 min break =
135 min period

8:00 a.m. - 10:15 a.m.
10:30 a.m. – 12:45 p.m.
1:00 p.m. – 3:15 p.m.
3:30 p.m. – 5:45 p.m.
6:00 p.m. - 8:15 p.m.
8:30 p.m. – 10:45 p.m.

Contact minutes = 2250

Exam last day of class

2 Credit Hour Course

Meets Monday/Wednesday or
Tuesday/Thursday
18 meetings
85 min class + no break

8:00 a.m. – 9:25 a.m.
10:00 a.m. – 11:25 a.m.
12:00 p.m. – 1:25 p.m.
2:00 p.m. – 3:25 p.m.
4:00 p.m. – 5:25 p.m.
6:00 p.m. – 7:25 p.m.
8:00 p.m. - 9:25 p.m.

Contact minutes = 1530

Exam last day of class*

*If additional time is need for 2 hour exam block, work with your department to schedule a longer session on July 31 to avoid conflict with other courses and to ensure rooms are available.

Short Session I:  May 18 - June 19, 2020 (June 22 exam date if needed)

Holiday: Monday, May 25

Short Session II: July 1 - August 4, 2020 (August 5 exam date if needed)

Holiday: Friday, July 3

5-Day Schedule

Meets Monday - Friday

4 Credit Hour Course

24 meetings (both sessions)
125 min class + 10 min break =
135 min period

8:00 a.m. – 10:15 a.m.
10:30 a.m. – 12:45 p.m.
1:00 p.m. – 3:15 p.m.
3:30 p.m. – 5:45 p.m.
6:00 p.m. – 8:15 p.m.

Contact minutes = 3000

Exam last day of class

3 Credit Hour Course

24 meetings (both sessions)
95 min class + no break

8:00 a.m. – 9:35 a.m.
10:00 a.m. - 11:35 a.m.
12:00 p.m. – 1:35 p.m.
2:00 p.m. – 3:35 p.m.
4:00 p.m. – 5:35 p.m.
6:00 p.m. – 7:35 p.m.
8:00 p.m. - 9:35 p.m.

Contact minutes = 2280

Exam last day of class*

4-Day Schedule

Meets Monday - Thursday

3 Credit Hour Course

19 meetings (Session I)
20 meetings (Session II)
120 min class + no break (Session I)
115 min class + 5 min break (Session II)

8:00 a.m. – 10:00 a.m.
10:30 a.m. - 12:30 p.m.
1:00 p.m. – 3:00 p.m.
3:30 p.m. – 5:30 p.m.
6:00 p.m. – 8:00 p.m.
8:30 p.m. - 10:30 p.m.

Contact minutes = 2280 (Session I), 2300 (Session II)

Exam last day of class

2 Credit Hour Course

19 meetings (Session I)
20 meetings (Session II)
80 min class + no break (Session I)
75 min class + 5 min break (Session II)

8:00 a.m. - 9:20 a.m..
9:30 a.m.. – 10:50 a.m..
11:00 a.m.. - 12:20 p.m.
12:30 p.m. – 1:50 p.m.
2:00 p.m. – 3:20 p.m.
3:30 p.m. - 4:50 p.m.
5:00 p.m. - 6:20 p.m.
6:30 p.m. – 7:50 p.m.
8:00 p.m. - 9:20 p.m.

Contact minutes = 1520 (Session I), 1500 (Session II)

Exam last day of class*

*If additional time is needed for 2 hour exam block, work with your department to schedule a longer session on June 22 (Session I) or August 5 (Session II) to avoid conflict with other courses and to ensure rooms are available. Since this would extend beyond the semester days, it needs to be communicated in the syllabus.

UNG follows Section 508 Standards and WCAG 2.0 for web accessibility. If you require the content on this web page in another format, please contact the ADA Coordinator.

Back to Top